# SDR CA040609016

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,378 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE AIRCRAFT PERFORMED A FLAP 0 LANDING.  DURING DESCENT THE FLT CREW RECEIVED A FLAP MSG.  THE AIRCRAFT LANDED  WITHOUT FURTHER INCIDENT. ALTHOUGH THE FLT CREW DID DECLARE AN EMERGENCY, THEY DID REQUEST THAT THE CFR'S.  SYSTEM RESET  IAW AOM INSERT 126.
